# SDR MASA200601603

- Difficulty date: June 14, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 6,322 hours, 4,483 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Status Message
- Condition: Illuminated
- Location: Rudder Limit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER LIMIT FAULT STATUS MESSAGE.  MX PERFORMED SPOST TEST. OP'S CHECK GOOD.
